# SDR ASAA0140626

- Difficulty date: October 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON SHEAR TIE AT STATION 520 AND STRINGER 27L TO 28L.  REPAIR IAW SRM.  (M)
